# SDR IPXA10562432

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Engine: Rroyce RB211535E4
- System (JASC): 2613 · Overheat Detection
- Part: Logic Card
- Part number: 285N002836
- Part serial: D06688D07810
- Condition: Inoperative
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

EICAS MESSAGE RT ENGINE OVERHEAT DISPLAYED AND RT ENGINE OVERHEAT LIGHT ILLUMINATED.  LIGHT REMAINED ON AFTER THRUST REDUCTION.  ENGINE WAS SHUTDOWN.  T/S IAW FIM AND AMM 26-10-01. R & R BOTH LOGIC CARDS M10224 AND M10274 AND OPS CHECK IAW MM 26-10-1-4.  ALL OPS CHECKS NORMAL.  RAN ENGINE FOR 30 MINUTES WITH BLEED PRESSURES AT 50 PSI. ALL OPS CHECK GOOD. ACFT RETURN TO SERVICE.
